# SDR DLM88030907

- Difficulty date: October 8, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 34,312 hours, 26,582 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Lt Wing Slat
- Component: Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER T/O ON SLAT RETRACTION, GOT THE SLAT DISAGREE LIGHT.  FLAPS WERE UP.  RECYCLED FLAPS TO NO AVAIL.  FOLLOWED POM PROCEDURE AND RETURNED TO DFW.  REQUIRED 2 UNITS OF RUDDER TRIM TO THE LEFT FOR LEVEL FLIGHT.  OPERATED NORMALLY DURING EXTENSION FOR LANDING.  FOUND LEFT WING SENSOR OUT OF ADJUSTMENT.  ADJUSTED SAME.
